I'm asking because my youngest daughter is depressed.
50 x 25mg tablets is a lot ... and will do some amount of damage. So if you are worried and she has the pills on her please take it away and perhaps monitor what she has. Give her enough for a days dose.
I would also recommend that you take her back to the doctor for a review if you think her symptoms are getting worse.
Definantly be very cautious. My son is 9yrs. he has adhd so i watch alot of shows on mental illness for kids. Just recently i am trying not to scare you just please be aware that depression im sure you know already can lead to suicide one of the shows i was watching this kid i mean had very very severe depression. The boy was about 13yrs. the parents felt that they had controlled the whole issue with medication it suprised them that when he had told them that he was going to do his homework acting normal like any other day instead he went to his bedroom and threw himself out the window and died. So please just be very careful with medicine always watch your daughter cause some side effects are very crucial.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Sep 2010 • 3 answers
Posted 6 Nov 2010 • 1 answer
Posted 8 Jun 2013 • 2 answers
Posted 18 Jul 2013 • 6 answers
Posted 14 Aug 2014 • 2 answers